# SDR DALA2018061204015

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 115,822 hours, 21,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON RIGHT NOSE OF AIRCRAFT APPROXIMATELY STA 196-220 STR 30R. REPAIRED PER ERA 569261-14.
